# SDR SIMA201009702

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 25,202 hours, 24,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3348 FOUND THE LEFT UPPER EMERGENCY EXIT DOOR HATCH LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 INVERTER IAW EMB AMM 33-50-11.  THE EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
